A 23-year-old male asked:
during isotretinoin therapy for acne, what should i take to prevent scarring of face?
2 doctor answers • 3 doctors weighed in
Pathology 44 years experience
Probably nothing: Unless your prescribing physician has something to offer, you're best off taking nothing else. Acne scarring results from damage from the abscesses rather than from their resolutions. If you've required Isotretinoin treatment, you will probably have some scarring. Several hollywood leading men have cultivated their scars to play "tough-guy" roles, but you may want to rx these later on. Good luck.
5386 viewsAnswered >2 years ago
Plastic Surgery 34 years experience
Topical wound care: With the use of Retin-A or gentle exfoliation with anti-inflammatories may also help.
5376 viewsReviewed Jan 7, 2019
Last updated Jan 7, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.